# SDR FFKA123

- Difficulty date: December 17, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N553DM
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670330
- Aircraft time: 7,523 hours
- Engine: Cont LTSIO360EB
- Engine time: 2,499 hours, 706 cycles
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: 646743
- Condition: Burned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: B, E, A

## Discrepancy

PILOT REPORTED A LOSS OF POWER ON THE RT ENGINE AND DECLARED AN EMERGENCY.   MAINTENANCE PERFORMED A COMPRESSION CHECK ON THE CYLINDERS AND FOUND ZERO PRESSURE ON (1) OF THE CYLINDERS.  UPON REPLACEMENT OF CYLINDER IT WAS FOUND THAT THE PISTON HAD A (HOLE) DOWN THE SIDE OF THE PISTON.  REPLACED PISTON AND NO OTHER DEFECTS WERE NOTED.
